Show simple item record

dc.contributor.authorEloe, Paul W.
dc.contributor.authorHenderson, Johnny
dc.date.accessioned2018-08-30T19:36:14Z
dc.date.available2018-08-30T19:36:14Z
dc.date.issued1997-12-19
dc.date.submitted1996-12-17
dc.identifier.citationEloe, P. W., & Henderson, J. (1997). Positive solutions and nonlinear multipoint conjugate eigenvalue problems. "Electronic Journal of Differential Equations," Vol. 1997, No. 03, pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7669
dc.description.abstractValues of λ are determined for which there exist solutions in a cone of the nth order nonlinear differential equation, u(n) = λa(t)f(u), 0 en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1997, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMultipointen_US
dc.subjectNonlinear eigenvalue problemen_US
dc.subjectConeen_US
dc.titlePositive Solutions and Nonlinear Multipoint Conjugate Eigenvalue Problemsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record